# SDR DALA2019040502216

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 96,028 hours, 13,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIGHT WING I/B AFT FLAP LOWER SURFACE APPROXIMATELY 36" O/B AND 6" I/B PF T/E FOUND TO BE OUT OF LIMITS. REPAIRED PER SRM 57-53-01. (LP 1015922)
